# SDR VNAA20250610039

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00216300 S/N: 440 DISCREPANCY: LH SIDE SEAT TRACK BETWEEN FS 863 AND FS 969 IS GOUGED AND CORRODED IN MULTIPLE AREAS. CORRECTIVE: INSTALLED NEW SERVICEABLE SIDE SEAT RAIL IAW CRJ 700 AMM 53-00-49-000-801 (CONFIG A03).
